Alert archive / New Mexico / Tornado Warnings in 2008
Tornado Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 19, 2008, 5:01 PM MDT for Union County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 5:01 PM MDT (23:01 UTC)
- Expired
- Jun 19, 2008, 5:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -497 J/kg
- Mixed-layer LCL
- 1540 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 800 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KABQ 192300
TORABQ
NMC059-192345-
/O.NEW.KABQ.TO.W.0016.080619T2301Z-080619T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 545 PM MDT
* AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
NORTHEAST OF SENECA...OR ABOUT 27 MILES NORTH OF CLAYTON...MOVING
SOUTH AT 16 MPH.
* THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN UNION COUNTY AROUND 520 PM MDT...
RURAL EASTERN UNION COUNTY AROUND 530 PM MDT...
IN ADDITION TO THE THREAT OF A TORNADO...LARGE HAIL AND DAMAGING
WINDS CAN BE EXPECTED. GO TO A SAFE PLACE NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3700 10300 3690 10299 3689 10300 3688 10299
3660 10301 3664 10316 3700 10331
TIME...MOT...LOC 2301Z 343DEG 13KT 3681 10301
$$
GUYER1 follow-up statement
000
WWUS55 KABQ 192328
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT THU JUN 19 2008
NMC059-192345-
/O.CON.KABQ.TO.W.0016.000000T0000Z-080619T2345Z/
UNION-
526 PM MDT THU JUN 19 2008
...TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN UNION COUNTY
UNTIL 545 PM MDT...
AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE SEVERE STORM CAPABLE OF PRODUCING A TORNADO HAS MOVED OUT OF
THE AREA. ANOTHER STORM DEVELOPING 29 MILES NORTH OF CLAYTON...
WAS ALSO CAPABLE OF PRODUCING A TORNADO. THIS STORMS IS MOVING
SOUTH AT 15 MPH.
* THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN UNION COUNTY AROUND 540 PM MDT...
IN ADDITION TO THE THREAT OF A TORNADO...LARGE HAIL AND DAMAGING
WINDS CAN BE EXPECTED. GO TO A SAFE PLACE NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3700 10300 3690 10299 3689 10300 3688 10299
3660 10301 3664 10316 3700 10331
TIME...MOT...LOC 2326Z 340DEG 13KT 3686 10320
$$
GUYERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:53 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 19, 2:53 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MDT THU JUN 19 2008 .DISCUSSION... MAIN CONCERN TODAY IS THE ONGOING SEVERE WEATHER THREAT ACROSS THE EASTERN PLAINS. SEVERE THUNDERSTORMS ARE ALREADY OCCURRING ACROSS THE EASTERN PLAINS THIS AFTERNOON...WITH HAIL UP TO THE SIZE OF QUARTERS ALREADY REPORTED IN RATON. LAPS ANALYSIS SHOWING NEARLY 3000 J/KG CAPE STRETCHING FROM JUST EAST OF LAS VEGAS SOUTHEASTWARD TO THE TEXAS BORDER. WILL BE AN INTERESTING SCENARIO THIS AFTERNOON AND EVENING AS MULTIPLE BOUNDARIES COLLIDE ACROSS NE NM. CURRENT STORM MOTION IS TO THE SOUTHEAST...WHILE STORMS IN THE TEXAS PANHANDLE HAVE FIRED ON AN OUTFLOW BOUNDARY...WHICH CONTINUES TO PUSH WESTWARD IN NM. IN ADDITION TO THAT BOUNDARY...A WEAK COLD FRONT CONTINUES TO PUSH SOUTHWARD FROM SE CO. THUS...A GOOD BET THAT STORMS WILL CONTINUE INTO THE EVENING HOURS ACROSS THE NORTHEAST. STORMS WILL EVENTUALLY CONGEAL INTO AN MCS WHICH WILL TRACK SOUTH-SOUTHEASTWARD ACROSS EASTERN NM AND THE TEXAS PANHANDLES. THIS WILL SEND OUT A STRONG OUTFLOW BOUNDARY WESTWARD AND THROUGH THE CANYON. THIS WILL PRODUCE A STRONG EAST CANYON WIND ACROSS THE ALBUQUERQUE AREA WITH GUSTS TO 40 MPH POSSIBLE. THIS WILL ALSO ALLOW ABUNDANT MOISTURE TO SEEP IN THROUGH THE PASSES AND CONTINUE WESTWARD TOWARD THE CONTINENTAL DIVIDE THROUGH THE MORNING HOURS ON FRIDAY. THIS WILL SET THE STAGE FOR FRIDAY AFTERNOON...WHERE FOR THE FIRST TIME IN A WHILE...A DECENT CHANCE OF PRECIPITATION EXISTS FOR AREAS WEST OF THE CENTRAL MOUNTAIN CHAIN. A SIMILAR SET UP IS IN STORE FOR FRIDAY NIGHT INTO SATURDAY...AS ANOTHER MCS ROLLS SOUTH ACROSS EASTERN NM AND THE TEXAS PANHANDLE FRIDAY NIGHT AND AN OUTFLOW BOUNDARY FROM THAT REINFORCES THE MOISTURE ACROSS THE WEST. WITH AN UPPER RIDGE CONTINUING OVERHEAD...MOISTURE MAY NOT COMPLETELY SCOUR OUT ACROSS THE WEST UNTIL EARLY IN THE WORK WEEK. SEVERE WEATHER IS POSSIBLE AGAIN FRIDAY AND SATURDAY ACROSS NORTHEAST NEW MEXICO...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE EASTERN PLAINS THROUGH MID WEEK. 34 && .AVIATION... DUE TO THUNDERSTORMS...LOCALIZED MVFR AND EVEN IFR CONDITIONS FOR A SHORT DURATION WILL AFFECT THE EASTERN PLAINS THROUGH THE REST OF DAY. A MOISTURE SURGE WILL PUSH INTO THE EASTERN PLAINS OVERNIGHT AND CONTINUE WESTWARD. THIS SURGE WILL PROVIDE A FAIRLY EXPANSIVE LOW CLOUD DECK AND WILL PROBABLY REDUCE VISIBILITIES FOR A PERIOD FRIDAY MORNING. THUS...MVFR AND SOME IFR CONDITIONS WILL BE POSSIBLE. THUNDERSTORM ACTIVITY...GENERALLY AREAWIDE WILL PICK UP ON FRIDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... MAIN FOCUS THROUGH THE NEXT 2 TO 3 DAYS WILL BE THUNDERSTORM ACTIVITY ACROSS MUCH OF THE FORECAST AREA. THE CATALYST FOR AN INCREASE IN THUNDERSTORM ACTIVITY WILL BE A RATHER ROBUST MOISTURE PUSH WESTWARD FROM THE EASTERN PLAINS TONIGHT. GAP WINDS WILL GUST TO BETWEEN 30 TO 40 MPH AT TIMES TONIGHT. A SHALLOW SURGE IS EXPECTED TO REACH THE AZ BORDER AREA BY MID MORNING FRIDAY BUT THEN MIX BACK EASTWARD DURING THE DAY. THIS SHOULD LEAD TO A FOCUS OF A MIXTURE OF DRIER AND WETTER STORMS ALONG THE CONTINENTAL DIVIDE EASTWARD TO THE RIO GRANDE VALLEY. WETTER STORMS WILL BE FOUND ALONG THE CENTRAL MT CHAIN AND POINTS TO THE EAST. ANOTHER MOISTURE SURGE IS EXPECTED FRIDAY NIGHT AND IS EXPECTED TO BE A LITTLE DEEPER. THIS WILL ONCE AGAIN PROVIDE SHOWERS AND THUNDERSTORMS ACROSS A LARGE PORTION OF THE FORECAST AREA ON SATURDAY. A SIMILAR MIX OUT IS EXPECTED SO LOOK FOR DRIER STORMS BETWEEN THE AZ STATE LINE AND THE CONTINENTAL DIVIDE WHILE WETTER ACTIVITY WOULD BE FOUND NEAR THE DIVIDE AND POINTS TO THE EAST. CONFIDENCE IS MODERATE TO HIGH WITH THIS SCENARIO ALTHOUGH ONE OF THE SHORT TERM MODELS IS GOING WITH A DRIER SCENARIO. THAT MODEL HAS HAD A DRY BIAS AS OF LATE AND THE SOLUTION SUGGESTS AT LEAST AN ENSEMBLE APPROACH. MODELS AGREE THAT AREAL COVERAGE AND EXTENT OF THE THUNDERSTORMS WILL GRADUALLY DECREASE EARLY NEXT WEEK AS THE UPPER HIGH GETS SLIGHTLY SQUASHED TO THE SOUTH WHILE ALLOWING DRIER AIR TO ENTER IN FROM ARIZONA. THIS MEANS THAT MOST OF THE THUNDERSTORM ACTIVITY...HIT AND MISS...WILL BE FOUND ACROSS THE EASTERN PLAINS AND MOST LIKELY THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. HUMIDITY LEVELS...OVERALL WILL ALSO LOWER DURING THIS PERIOD AND SOME BREEZINESS WILL BE POSSIBLE ACROSS THE NORTHERN TIER. HAINES INDEX LEVELS WILL ALSO RAISE...ESPECIALLY ACROSS THE WEST. THE UPPER RIDGE IS EXPECTED TO EVENTUALLY BUILD BACK OVER NORTHERN MEXICO AND THE BOOTHEEL AS THE WEEK PROGRESSES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 94 57 95 / 0 5 0 10 GALLUP.......................... 44 92 47 91 / 0 5 0 10 GRANTS.......................... 47 91 50 90 / 0 20 10 30 GLENWOOD........................ 52 96 53 96 / 0 5 10 10 CHAMA........................... 39 81 40 80 / 5 20 10 30 LOS ALAMOS...................... 55 82 54 80 / 20 30 20 30 RED RIVER....................... 38 70 39 72 / 30 50 20 40 TAOS............................ 48 85 48 81 / 20 30 20 30 SANTA FE........................ 56 85 57 81 / 30 40 30 40 SANTA FE AIRPORT................ 56 88 55 84 / 20 30 30 40 ESPANOLA........................ 53 92 54 89 / 20 20 20 30 ALBUQUERQUE HEIGHTS............. 67 92 66 88 / 5 20 20 40 ALBUQUERQUE VALLEY.............. 64 93 64 90 / 5 20 20 40 ALBUQUERQUE FOOTHILLS........... 62 89 65 85 / 10 20 30 40 ALBUQUERQUE WEST MESA........... 64 92 63 88 / 5 20 20 30 SOCORRO......................... 59 95 61 92 / 0 10 20 30 SANDIA PARK/CEDAR CREST......... 51 81 47 82 / 20 30 30 40 MORIARTY/ESTANCIA............... 55 87 54 85 / 30 40 30 40 CARRIZOZO....................... 60 94 62 90 / 10 20 20 30 RUIDOSO......................... 54 83 52 77 / 20 20 30 30 RATON........................... 54 82 52 80 / 40 40 30 30 LAS VEGAS....................... 52 80 52 79 / 40 30 40 50 ROY............................. 57 82 57 80 / 40 20 30 40 CLAYTON......................... 59 83 60 84 / 50 20 30 30 SANTA ROSA...................... 61 89 62 88 / 40 20 30 30 TUCUMCARI....................... 68 89 65 88 / 50 20 30 30 FORT SUMNER..................... 66 91 65 88 / 40 20 30 30 CLOVIS.......................... 65 87 64 86 / 50 20 30 30 PORTALES........................ 66 89 63 87 / 50 20 30 30 ROSWELL......................... 71 93 68 90 / 30 10 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/50
Hazardous weather outlook, Jun 19, 2:51 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT THU JUN 19 2008 NMZ001>004-008>011-014>017-026-201200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 251 PM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM NORTH CENTRAL TO CENTRAL TO WESTERN NEW MEXICO FRIDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NMZ005>007-012-013-021-201200- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY- 251 PM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. NMZ018>020-201200- DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 251 PM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 19, 1:37 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 137 PM MDT THU JUN 19 2008 NMZ005-011-192000- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS- 137 PM MDT THU JUN 19 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER LAS VEGAS... AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LAS VEGAS. MOVEMENT WAS EAST AT 18 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAS VEGAS...MONTEZUMA... ROMEROVILLE...SAN ANTONIO AND SAN AUGUSTIN. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. GUYER
Local storm report, Jun 19, 2:01 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL LAS VEGAS 35.60N 105.22W
06/19/2008 E0.75 INCH SAN MIGUEL NM TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN LAS VEGAS
&&
GUYERSpecial weather statement, Jun 19, 2:38 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 238 PM MDT THU JUN 19 2008 NMZ011-012-192115- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- 238 PM MDT THU JUN 19 2008 ...STRONG THUNDERSTORM MOVING OVER EASTERN TORRANCE COUNTY... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO. AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTHEAST OF ENCINO. MOVEMENT WAS EAST AT 13 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL TORRANCE COUNTY AND RURAL WEST CENTRAL GUADALUPE COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Jun 19, 3:25 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT THU JUN 19 2008 NMZ005-192200- NORTHEAST HIGHLANDS- 325 PM MDT THU JUN 19 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER INTERSTATE 25 BETWEEN MAXWELL AND WAGON MOUND... AT 323 PM MDT...A SKYWARN WEATHER SPOTTER REPORTED A STRONG THUNDERSTORM...PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM MAXWELL TO 11 MILES NORTH OF WAGON MOUND. MOVEMENT WAS EAST AT 22 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN MORA COUNTY AND RURAL SOUTH CENTRAL COLFAX COUNTY. GUYER
Special weather statement, Jun 19, 3:29 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT THU JUN 19 2008 NMZ007-192215- FAR NORTHEAST PLAINS- 329 PM MDT THU JUN 19 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING INTO FAR NORTHEAST UNION COUNTY... AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 18 MILES NORTHWEST OF KENTON. MOVEMENT WAS SOUTHEAST AT 27 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN UNION COUNTY. GUYER
Special weather statement, Jun 19, 4:07 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 407 PM MDT THU JUN 19 2008 NMZ007-192230- FAR NORTHEAST PLAINS- 407 PM MDT THU JUN 19 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING INTO EXTREME NORTHEAST UNION COUNTY... AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES NORTHWEST OF KENTON. MOVEMENT WAS SOUTHEAST AT 9 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN UNION COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 61 min |
| Jun 18, 8:34 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 56 min |
| Jun 19, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| Jun 19, 1:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 50 min |
| Jun 19, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 19, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| Jun 19, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| Jun 19, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 64 min |
| Jun 19, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| Jun 19, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Torrance | 65 min |
| Jun 19, 3:03 PM MDT | Tornado Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 19, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 53 min |
| Jun 19, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 34 min |
| Jun 19, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 67 min |
| Jun 19, 4:11 PM MDT | Tornado Warning | ABQ | Union | 49 min |
| Jun 19, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 51 min |
| Jun 19, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 54 min |
| Jun 19, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 23 min |
| Jun 19, 5:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Jun 19, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 57 min |
Nearby
Tornado Warnings in New Mexico, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.